# SDR Y2PA2016112200032

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD RT UPPER FRAME CORNER CRACKED.  REMOVED AND REPLACED CRACKED UPPER FRAME CORNER IAW DRAWING 5910130 AND DRAWING J060110-503.
